Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What causes contnuous arm ache in mornings while taking medication for under active thyroid?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1481 Questions
ihave an irregular heart beat 1 have low B12 i have under active thyroid which i am taking medication for.My question is :I HAVE CONTINUAL ACHE in my left arm. it seems to be worse in the mornings.i can't raise my arm over my head
Posted Sat, 28 Dec 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shehzad Topiwala 1 hour later
Brief Answer: Thyroid Detailed Answer: The continual ache in a specific location of the body like the left arm in your case, is extremely unlikely due to the thyroid condition you have. But it will still be worthwhile to know the current status of your thyroid replacement dose. So when was the last time your TSH and free T4 were checked, and what were the results? Since you have an irregular heart beat, it is particularly important to avoid giving you full replacement doses of thyroid medication
Above answer was peer-reviewed by
Follow-up: What causes contnuous arm ache in mornings while taking medication for under active thyroid? 5 minutes later
The family doctor changed my thyroid pill 6 weeks ago from 50 mg to 100 mg COULD MY ACHIN ARMS BE CAUSED BY MY THYROID?
Answered by Dr. Shehzad Topiwala 21 minutes later
Brief Answer: Possible Detailed Answer: I am concerned about this left arm pain. I dont want to cause to you worry but I would want you to make sure this is not heart related pain that can occur in that region. Please call your doctor. Also, a jump from 50 to 100 is generally considered overzealous, especially in lieu of your age and irregular heart beat. I would encourage you to see an endocrinologist and address this properly
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor